| Model Number |
K10001141 |
| Medical Device Problem Codes |
Pressure Problem (3012); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the panel switch of the flushing pump was not working properly, causing the inability to adjust water pressure.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation and a correction.Updated fields: b5, d9, h2, h3, h4, h6 and h11.Corrected fields: h8.The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, the cause reported malfunction nonfunctional panel switch and non-adjustable water flow was a defected button and also a component failure like degradation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.